# SDR IPXA2014022682079

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 100,368 hours, 17,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B1526342
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C INSPECTION, RT SIDE FUSELAGE LONGERON BOX LOWER SKIN PANEL CRACKED AND FASTENER HOLES ENLARGED.  PERMANENT REPAIR ACCOMPLISHED IAW RI-53-40-10471, REV A AND EO 5330-53545-A.
